ON SOME FIXED POINT THEOREMS FOR MAPPINGS WITH GENERALIZED LIPSCHITZIAN ITERATES
Keywords:p-uniformly convex Banach space, asymptotic center, generalized Lipschitzian mapping, fixed point
J. Barros-Neto, "An Introduction to the theory of distribution," Dekker, New York, 1973.
R. E. Bruck, "On the almost-convergence of iterates of a nonexpansive mappmg in Hilbert space and the structure of weak w-limit set," Israel J. Math., 29(1978), 1-6.
N. Dunford and J. Schwarz, Linear Operators, Vol. I. Interscience, New York, 1958.
W. L. Duren, Theory of HP Spaces, Academic Press, New York., 1970.
K. Goebel and W. A. Kirk, "A fixed point theorem for asymptotically nonexpansive mappings," Proc. Amer. Math. Soc., 35(1972), 171-174.
J. G6rnicki, "A remark on fixed point theorems for Lipschitzian mappings," J. Math. Anal. Appl., 183(1994), 495-508.
J. G6rnicki and M. Kriippel, "Fixed point theorems for mappings with Lipschizian iterates," Nonlinear Anal. TMA., 19(4) (1992), 353-363.
E. A. Lifshitz, "Fixed point theorem for operators in strongly convex spaces," Voronez Gos. Univ. Trudy Math. Fak., 16(1975), 23-38 (in Russian).
Lim, T. C., "On some £ P inequalities in best approxination theory," J. Math. Anal. Appl., 154(1991), 523-528.
T. C. Lim, H. K. Xu and Z. B. Xu, "An £ P inequalities and its applications to fixed point theory and approximation theory," Progress in Approximation Theory, Academic Press, 1991, 609-624.
J. Lindenstrauss and L. Tzafriri, "Classical Banach spaces II-Function Spaces," Springer-Verlag, New York, Berlin, 1979. ·
B. Prus and R. Smarzewski, "Strongly unique best approximations and centers in uniformly convex spaces," J. Math. Anal. Appl., 121(1987), 10-21.
R. Smarzewski, "Strongly unique best approximations in Banach spaces II," J. Approx. Theory, 51(1987), 202-217.
R. Smarzewski, "On the inequality of Bynum and Drew," J. Math. Anal. Appl., 150(1990), 146-150.
H. K. Xu, "Inequalities in Banach spaces with applications," Nonlinear Anal. TMA., 16(1991), 1127-1138.
C. Zalinescu, "On uniformly convex function," !- Math. Anal. Appl., 95(1983), 344-374.
How to Cite
This work is licensed under a Creative Commons Attribution-NonCommercial-ShareAlike 4.0 International License.